# SDR SWIA200617002

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP FS625 RBL44 WL97, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW INTERCOSTAL ON RT SIDE FS 625 PER CRJ200 SRM 51-42-21 PG 17 AND 51-77-00 PG 1; PN 601-35012-52, AND RII SHEET 51-401.
